Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Baby has first degree burns on forehead. Applying Silverex A cream. Will the scars remain?

My 10 months old daughter got 1st stage burns on her forehead and cheeks due to spilling of boiling oil. Consulted a doc who adviced to apply Silver Nitrate Gel 0.2 which we have been doing for the last 2 days. Today we got Silver Sulfadiazine , Chlorhexidine Gluconate and Allantoin Cream (namely Silverex A Cream). Will she have burn scars after she gets healed? What care should be taken to ensure no scars remain? Thank You!!!
Asked On : Wed, 20 Feb 2013
Answers:  1 Views:  599
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Pediatrician 's  Response

Thank you for your query.

First degree burn should not leave any scar. The medication that you are applying are to prevent any infection. They, per se, do not heal the wound. The wound should be kept clean. The new skin that shall appear will be of lighter colour but should become normal over time.

I hope I have answered your query to your satisfaction.

Wishing your daughter an early recovery.


Answered: Thu, 21 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor